Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 8, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 11, 2020, 4:44 AM CST for 4 parishes in Louisiana; Adams County, Jefferson County, Mississippi. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2020, 4:44 AM CST (10:44 UTC)
- Expired
- Jan 11, 2020, 5:45 AM CST
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catahoula Parish, LA, Concordia Parish, LA, Franklin Parish, LA, Tensas Parish, LA, Adams County, MS, Jefferson County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 2:37 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
084
WUUS54 KJAN 111044
SVRJAN
LAC025-029-041-107-MSC001-063-111145-
/O.NEW.KJAN.SV.W.0008.200111T1044Z-200111T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
444 AM CST Sat Jan 11 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southern Tensas Parish in northeastern Louisiana...
Concordia Parish in northeastern Louisiana...
Catahoula Parish in northeastern Louisiana...
Southern Franklin Parish in northeastern Louisiana...
Western Jefferson County in southwestern Mississippi...
Adams County in southwestern Mississippi...
* Until 545 AM CST.
* At 444 AM CST, severe thunderstorms were located along a line
extending from near Rosefield to 7 miles northeast of Holloway,
moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Enterprise and Sherwood around 450 AM CST.
Larto and Mayna around 500 AM CST.
Wisner and New Era around 505 AM CST.
Monterey around 510 AM CST.
Cooter Point around 515 AM CST.
Deer Park and Helena around 520 AM CST.
Natchez, St. Joseph, Lake Bruin and Sibley around 530 AM CST.
Kingston around 540 AM CST.
Other locations impacted by these severe thunderstorms include
Harrisonburg, Sicily Island and Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 AM CST for northeastern
Louisiana...and southwestern Mississippi.
LAT...LON 3104 9165 3104 9172 3120 9168 3130 9191
3123 9192 3122 9198 3128 9202 3193 9201
3193 9191 3200 9190 3206 9108 3187 9125
3187 9110 3135 9119 3132 9147 3123 9149
3123 9157 3113 9163 3103 9157 3097 9166
TIME...MOT...LOC 1044Z 270DEG 49KT 3194 9197 3146 9215
HAIL...1.00IN
WIND...60MPH
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 3:26 AM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Jan 11, 3:26 AM CST, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
326 AM CST Sat Jan 11 2020
...SEVERE STORMS EXPECTED THIS MORNING...
.DISCUSSION...
Today and tonight...
Much anticipated severe weather event is beginning to unfold across
the region this morning. A line of severe thunderstorms is moving
through southeast Arkansas, northeast Louisiana and barreling toward
Mississippi. Ahead of this, some warm advection showers continue to
affect eastern portions of the state. Tornado Watches are now in
effect for the western part of the forecast area, with locations
closer to the eastern part of the state likely needing a watch
closer to daybreak.
Thinking remains the same with the system as it passes through the
region. More than enough shear, on the order of 60kts, is present as
well as 500-600 m2/s2 helicity, around 1000-1500 J/kg of MLCAPE,
dewpoints in the upper 60s and lower 70s across the region. All of
these parameters along with strong forcing from the incoming front
and negatively tilted trough will be enough to bring widespread
damaging winds to the region with embedded QLCS tornadoes. It won't
be out of the question for there to be a strong tornado with any
that does develop in this environment. Discrete storms ahead of the
squall line are looking increasingly less likely but if one does
develop, this would also bring potential for a strong tornado.
Timing on this line remains roughly the same with it just now
entering the western edge of my forecast area, tracking into the I-
55 corridor by around 9am and toward the AL/MS state line by noon.
While this squall line should be fairly progressive, it could
produce a quick 1 to 3 inches of rainfall given the anomalous amount
of moisture present. Will continue with limited risk for flooding.
Some light lingering precipitation could occur behind the line but
overall drying conditions should occur fairly quickly and dry
weather will occur tonight.
Outside of the line of storms, southerly gradient winds have been
strong overnight with 15 to 20 mph sustained speeds and gusts to
near 40 mph at times. A Wind Advisory remains in effect through the
afternoon for this reason and these winds could bring down trees or
power lines, even without thunderstorms. Temperatures today will be
warm early but cool with the passage of the cold front. A cooler
night will be in store for tonight with overnight lows in the mid
30s to lower 40s. /28/
Sunday night through Friday night...High pressure will prevail
across the area on Sunday, but as the surface high shifts east, the
flow will once again swing back around to the southeast. The frontal
boundary will push back north as a warm front Sunday night into
Monday as a short wave moves into the area. Showers/storms will
move into the southeast Sunday night and continue to spread
northward through the day into the evening hours. Showers will
continue to be possible overnight as the boundary stalls across
the delta. Another short wave will move across the area on Tuesday
with another round of storms. The global models indicate steep
mid level lapse rates on Tuesday, ranging from 6.5- 7.5 C/KM. This
combined with dewpoints in the mid 60s and decent shear, may kick
off strong to possibly severe storms on Tuesday. Highs on Tuesday
will climb into the 70s, with lows in the 50s/60s Tuesday night.
The pattern will change very little on Wednesday with a continued
chance for showers, as moist southerly flow continues. The GFS/ECMWF
are in decent agreement of a stronger cold front dropping south
across the area Wednesday night into Thursday, with another round of
showers/storms. The front will usher in drier/cooler air for
Thursday and into Friday, but yet another short wave/cold front will
move into the area Friday night. /15/
&&
.AVIATION...
06Z TAF discussion:
Widespread MVFR cigs with occasional IFR cigs were reported at
530Z. Sites in the nw also reported se wind with gusts 25-30kts.
MVFR conditions will prevail through Saturday afternoon along with
gusts up to 60 mph as a band of strong to severe TSRA move across
the area. MVFR cigs will persist into Saturday evening in the
north while conditions improve to VFR elsewhere. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 69 37 64 45 / 96 4 6 36
Meridian 72 40 66 48 / 98 9 11 54
Vicksburg 67 37 62 44 / 98 3 5 25
Hattiesburg 71 41 67 52 / 98 4 15 66
Natchez 67 38 64 46 / 98 3 6 46
Greenville 63 35 57 42 / 97 5 1 8
Greenwood 68 36 60 42 / 95 7 3 12
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 8 PM CST this evening for MSZ018-019-025>066-
072>074.
LA...Wind Advisory until 8 PM CST this evening for LAZ007>009-015-016-
023>026.
AR...Wind Advisory until 8 PM CST this evening for ARZ074-075.
&&
15/28Hazardous weather outlook, Jan 11, 4:27 AM CST, 17 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 427 AM CST Sat Jan 11 2020 ARZ074-075-LAZ007-MSZ018-121030- Ashley-Chicot-Morehouse-Bolivar- 427 AM CST Sat Jan 11 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Early this morning through this afternoon NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Early this morning through this afternoon Severe thunderstorms and tornadoes are likely with strong tornadoes possible. Some thunderstorms could also produce widespread damaging winds up to 80 mph and hail. (https://www.weather.gov/images/jan/graphicast/1.png) One to three inches of rain could fall in a short amount of time as the line of storms moves through the region. Given recent rainfall and area rivers being high, this could lead to some localized flooding concerns. (https://www.weather.gov/images/jan/graphicast/3.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts up to 50 mph outside of thunderstorms. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through today. LAZ008-009-015-016-023-MSZ019-034-040-041-121030- West Carroll-East Carroll-Richland-Madison LA-Franklin LA- Sunflower-Washington-Issaquena-Sharkey- 427 AM CST Sat Jan 11 2020 This hazardous weather outlook is for portions of northeast Louisiana, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Through this afternoon SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Today Severe thunderstorms and tornadoes are likely with strong tornadoes possible. Some thunderstorms could also produce widespread damaging winds up to 80 mph and hail. (https://www.weather.gov/images/jan/graphicast/1.png) One to three inches of rain could fall in a short amount of time as the line of storms moves through the region. Given recent rainfall and area rivers being high, this could lead to some localized flooding concerns. (https://www.weather.gov/images/jan/graphicast/3.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts up to 50 mph outside of thunderstorms. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through today. MSZ028>033-037>039-043>046-048>052-054>058-061>066-072>074-121030- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston- Noxubee-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton- Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 427 AM CST Sat Jan 11 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Through this afternoon SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today FLOODING THREAT...Limited TIMING...Today Severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce widespread damaging winds up to 70 mph and hail. (https://www.weather.gov/images/jan/graphicast/1.png) One to three inches of rain could fall in a short amount of time as the line of storms moves through the region. Given recent rainfall and area rivers being high, this could lead to some localized flooding concerns. (https://www.weather.gov/images/jan/graphicast/3.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts up to 50 mph outside of thunderstorms. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through today. MSZ025>027-035-036-042-047-053-059-060-121030- Leflore-Grenada-Carroll-Humphreys-Holmes-Yazoo-Warren-Claiborne- Jefferson-Adams- 427 AM CST Sat Jan 11 2020 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Early this morning through this afternoon SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Early this morning through this afternoon FLOODING THREAT...Limited TIMING...Today Severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce widespread damaging winds up to 70 mph and hail. (https://www.weather.gov/images/jan/graphicast/1.png) One to three inches of rain could fall in a short amount of time as the line of storms moves through the region. Given recent rainfall and area rivers being high, this could lead to some localized flooding concerns. (https://www.weather.gov/images/jan/graphicast/3.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts up to 50 mph outside of thunderstorms. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through today. LAZ024>026-121030- Catahoula-Tensas-Concordia- 427 AM CST Sat Jan 11 2020 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Early this morning through this afternoon SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Today Severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce widespread damaging winds up to 70 mph and hail. (https://www.weather.gov/images/jan/graphicast/1.png) One to three inches of rain could fall in a short amount of time as the line of storms moves through the region. Given recent rainfall and area rivers being high, this could lead to some localized flooding concerns. (https://www.weather.gov/images/jan/graphicast/3.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts up to 50 mph outside of thunderstorms. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through today. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jan 11, 4:32 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
432 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM TSTM WND DMG DUNCAN 34.04N 90.74W
01/11/2020 BOLIVAR MS LAW ENFORCEMENT
TREES DOWN ACROSS NORTHERN BOLIVAR COUNTY.
&&
TWLocal storm report, Jan 11, 4:33 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND DMG BENOIT 33.65N 91.01W
01/11/2020 BOLIVAR MS LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&
TWLocal storm report, Jan 11, 4:34 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM TSTM WND DMG LAKE VILLAGE 33.33N 91.28W
01/11/2020 CHICOT AR TRAINED SPOTTER
TREES DOWN ACROSS LAKE VILLAGE.
&&
TWLocal storm report, Jan 11, 4:35 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
435 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG 4 SSE FOUNTAIN HILL 33.30N 91.82W
01/11/2020 ASHLEY AR TRAINED SPOTTER
7-8 TREES BLOCKING HWY 425.
&&
TWLocal storm report, Jan 11, 4:43 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
443 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM TSTM WND DMG 3 WNW MIST 33.28N 91.74W
01/11/2020 ASHLEY AR TRAINED SPOTTER
TREE DOWN ON A MOBILE HOME. ADDITIONAL
DAMAGE REPORTED TO A ROOF AND CARPORT.
&&
TWLocal storm report, Jan 11, 4:44 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
444 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG 1 WNW DREW 33.82N 90.55W
01/11/2020 SUNFLOWER MS EMERGENCY MNGR
MOBILE HOME FLIPPED OVER WEST OF DREW.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 2:34 AM CST | Severe Thunderstorm Warning | JAN | Morehouse | 56 min |
| Jan 11, 2:56 AM CST | Tornado Warning | JAN | Morehouse, West Carroll | 47 min |
| Jan 11, 3:33 AM CST | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 57 min |
| Jan 11, 4:13 AM CST | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 62 min |
| Jan 11, 4:30 AM CST | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 60 min |
| Jan 11, 5:10 AM CST | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland, Tensas | 65 min |
| Jan 11, 5:28 AM CST | Severe Thunderstorm Warning | JAN | East Carroll | 62 min |
| Jan 11, 5:43 AM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 62 min |
| Jan 11, 6:13 AM CST | Severe Thunderstorm Warning | JAN | Madison, Tensas | 62 min |
| Jan 11, 3:32 AM CST | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 58 min |
| Jan 11, 3:43 AM CST | Severe Thunderstorm Warning | JAN | Bolivar | 47 min |
| Jan 11, 4:18 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 57 min |
| Jan 11, 5:14 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 48 min |
| Jan 11, 6:26 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 64 min |
| Jan 11, 6:27 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Madison, Warren, Yazoo | 63 min |
| Jan 11, 7:16 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 59 min |
| Jan 11, 7:18 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 57 min |
| Jan 11, 7:30 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 75 min |
| Jan 11, 7:47 AM CST | Tornado Warning | JAN | Franklin, Lincoln | 43 min |
| Jan 11, 8:08 AM CST | Tornado Warning | JAN | Copiah, Simpson | 50 min |
| Jan 11, 8:14 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Rankin, Scott, Simpson and 1 more | 61 min |
| Jan 11, 8:15 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Noxubee, Oktibbeha, Winston | 45 min |
| Jan 11, 8:20 AM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha, Webster | 55 min |
| Jan 11, 8:24 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Simpson | 66 min |
| Jan 11, 8:49 AM CST | Tornado Warning | JAN | Rankin, Scott, Smith | 56 min |
| Jan 11, 8:57 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 63 min |
| Jan 11, 9:01 AM CST | Flash Flood Warning | JAN | Hinds, Rankin | 59 min |
| Jan 11, 9:06 AM CST | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 4 hr |
| Jan 11, 9:16 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Newton, Scott, Smith | 59 min |
| Jan 11, 9:21 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 54 min |
| Jan 11, 9:23 AM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 52 min |
| Jan 11, 9:29 AM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 61 min |
| Jan 11, 9:35 AM CST | Tornado Warning | JAN | Neshoba, Newton, Scott | 40 min |
| Jan 11, 9:49 AM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 56 min |
| Jan 11, 10:00 AM CST | Flash Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 3 hr |
| Jan 11, 10:01 AM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston | 44 min |
| Jan 11, 10:06 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 54 min |
| Jan 11, 10:14 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 61 min |
| Jan 11, 10:54 AM CST | Tornado Warning | JAN | Kemper, Noxubee | 12 min |
| Jan 11, 11:52 AM CST | River Flood Warning | JAN | Yazoo | 131 days |
| Jan 11, 12:48 PM CST | River Flood Warning | JAN | Attala | 20 hr |
| Jan 11, 12:48 PM CST | River Flood Warning | JAN | Leake | 9 days |
| Jan 11, 4:28 PM CST | Areal Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 2 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2020Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.